Please help me out! My girlfriend just got her hair dyed bout 5 hours ago, and she's having an allergic reaction!
She's had an allergic reaction before to a completely different type of dye, (a MUCH CHEAPER dye as well) and it didn't go very well. She began to swell in her head, and much to her face, and her scalp was itching and burning madly.
We went to a local clinic last time, and they gave her antihistamine shots, but they didn't seem to help too much (we went back for shots a total of three times) and they told her to drink lots of water and spray hydrocortizone on her scalp for temporary relief.
Is there anything else we can do?! Can we nip it in the bud? Should she shower a few more times just to ensure the stuff is off? If Antihistamine's don't work - is there another helpful solution??
Please let me know what it is you did. Is she alright? did the swelling go down? I am having the same problem right now I went to the doctors and they said they couldnt do much of anything to help. They told me to use hydrocortizone on my scalp and take an antihistamine. I would apreciate it if you could let me know how you solved this problem Thank you
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.